Show simple item record

dc.contributor.authorLi, Zhongding ( )
dc.contributor.authorXu, Taixi ( )
dc.date.accessioned2021-07-14T18:51:50Z
dc.date.available2021-07-14T18:51:50Z
dc.date.issued2006-02-02
dc.identifier.citationLi, Z., & Xu, T. (2006). Reduction of infinite dimensional equations. Electronic Journal of Differential Equations, 2006(17), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13890
dc.description.abstractIn this paper, we use the general Legendre transformation to show the infinite dimensional integrable equations can be reduced to a finite dimensional integrable Hamiltonian system on an invariant set under the flow of the integrable equations. Then we obtain the periodic or quasi-periodic solution of the equation. This generalizes the results of Lax and Novikov regarding the periodic or quasi-periodic solution of the KdV equation to the general case of isospectral Hamiltonian integrable equation. And finally, we discuss the AKNS hierarchy as a special example.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSoliton equationsen_US
dc.subjectHamiltonian equationen_US
dc.subjectEuler-Lagrange equationen_US
dc.subjectIntegrable systemsen_US
dc.subjectLegendre transformationen_US
dc.subjectInvolutive systemen_US
dc.subjectSymmetries of equationsen_US
dc.subjectInvariant manifolden_US
dc.subjectPoisson bracketen_US
dc.subjectSymplectic spaceen_US
dc.titleReduction of infinite dimensional equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record